# SDR DLM88090420

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 41,416 hours, 33,785 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 5918000525
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER HOLE IN THE RT HORIZONTAL STABILIZER REAR SPAR UPPER CAP WAS FOUND WITH DAMAGE.  THE STRUCTURE IS THE SUBJECT OF AD 2007-10-04.  THE HOLE WAS OVERSIZED TO REMOVE THE DAMAGE AND A LARGER FASTENER WAS INSTALLED.  AN AMOC WAS PROVIDED FROM BOEING AS A TIME LIMITED REPAIR UNTIL 11/30/2010.
